# SDR QXEA200601649

- Difficulty date: April 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 AFT BAGGAGE DOOR HANDLE QUADRANT OVER CENTER STOP WORN.  REPAIRED IAW DHC-8-400 SRM TASK 51-42-05-800-801.
